Please use this identifier to cite or link to this item: https://oa.tib.eu/renate/handle/123456789/3459
Full metadata record
DC FieldValueLanguage
dc.rights.licenseThis document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.eng
dc.rights.licenseDieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.ger
dc.contributor.authorLee, Jon
dc.contributor.authorOnn, Shmuel
dc.contributor.authorWeismantel, Robert
dc.date.available2019-06-28T08:25:49Z
dc.date.issued2008
dc.identifier.urihttps://doi.org/10.34657/2743-
dc.identifier.urihttps://oa.tib.eu/renate/handle/123456789/3459
dc.description.abstractWe consider the problem of optimizing a nonlinear objective function over a weighted independence system presented by a linear-optimization oracle. We provide a polynomial-time algorithm that determines an r-best solution for nonlinear functions of the total weight of an independent set, where r is a constant that depends on certain Frobenius numbers of the individual weights and is independent of the size of the ground set. In contrast, we show that finding an optimal (0-best) solution requires exponential time even in a very special case of the problem.eng
dc.formatapplication/pdf
dc.language.isoengeng
dc.publisherOberwolfach : Mathematisches Forschungsinstitut Oberwolfacheng
dc.relation.ispartofseriesOberwolfach Preprints (OWP), Volume 2008-10, ISSN 1864-7596eng
dc.subject.ddc510eng
dc.titleNonlinear optimization over a weighted independence systemeng
dc.typereporteng
dc.typeTexteng
dc.description.versionpublishedVersioneng
wgl.contributorMFOeng
wgl.subjectMathematikeng
wgl.typeReport / Forschungsbericht / Arbeitspapiereng
dc.relation.doihttps://doi.org/10.14760/OWP-2008-10
dcterms.bibliographicCitation.journalTitleOberwolfach Preprints (OWP)eng
tib.accessRightsopenAccesseng
Appears in Collections:Mathematik

Files in This Item:
File SizeFormat 
OWP2008_10.pdf238,46 kBAdobe PDFView/Open
Show simple item record
Lee, Jon, Shmuel Onn and Robert Weismantel, 2008. Nonlinear optimization over a weighted independence system. Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach
Lee, J., Onn, S. and Weismantel, R. (2008) Nonlinear optimization over a weighted independence system. Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach. doi: https://doi.org/10.14760/OWP-2008-10.
Lee J, Onn S, Weismantel R. Nonlinear optimization over a weighted independence system. Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach; 2008.
Lee, J., Onn, S., & Weismantel, R. (2008). Nonlinear optimization over a weighted independence system (Version publishedVersion). Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach. https://doi.org/https://doi.org/10.14760/OWP-2008-10
Lee J, Onn S, Weismantel R. Nonlinear optimization over a weighted independence system. Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach; 2008. doi:https://doi.org/10.14760/OWP-2008-10


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.